# SDR SWAA2023061343153

- Difficulty date: April 29, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR WIGGLE PLATE LOOSE WITH ELONGATED HOLES AT RSS 261.(51-001)<[01] REMOVED AND REPLACED WIGGLE PLATE AT LEFT WING REAR SPAR RSS 261 REF SRM 51-40-02-0G-0;[02] VERIFIED STEP 1
